# SDR ASMF200407036

- Difficulty date: July 30, 2004
- Submitted: August 4, 2004
- Operation: Air carrier
- Aircraft: N861LF
- Make and model: Doug MD 83
- Aircraft serial: 49826
- Aircraft time: 442,762 hours, 28,047 cycles
- Engine: Pwa JT8D*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK WAS DETECTED APU DIVERTER FLUID AND FUSELAGE SKIN WITH DAMAGES. FINAL REPAIR WAS PERFORMED ON LT SIDE OF FUSELAGE SKIN IAW SRM 53-04 AT Y-1272 STATION, BETWEEN LT 23 AND 25 LONGERONS. DIVERTER FLUID WAS REPLACED IAW SRM 51-30-0 AND 51-10-4 AT Y-1334 STATION BETWEEN LT 28 LONGERON AND RIGHT 29 LONGERON. RT MAIN LANDING GEAR SENSOR WAS REPLACED IAW MM 32-60-05, TEST CORRECT. NO PILOTS OR MAINTENANCE REPORTS WERE  IN THE LOGBOOK.
